Open Access
Translator Disclaimer
January 1997 Isoperimetric constants for product probability measures
S. G. Bobkov, C. Houdré
Ann. Probab. 25(1): 184-205 (January 1997). DOI: 10.1214/aop/1024404284

Abstract

A dimension free lower bound is found for isoperimetric constants of product probability measures. From this, some analytic inequalities are derived.

Citation

Download Citation

S. G. Bobkov. C. Houdré. "Isoperimetric constants for product probability measures." Ann. Probab. 25 (1) 184 - 205, January 1997. https://doi.org/10.1214/aop/1024404284

Information

Published: January 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0878.60013
MathSciNet: MR1428505
Digital Object Identifier: 10.1214/aop/1024404284

Subjects:
Primary: 28A35, 49Q20, 60E15

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.25 • No. 1 • January 1997
Back to Top